Im sick everyday and i cant take it anymore!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

xoxhalie
New Member


Date Joined Jul 2012
Total Posts : 1
   Posted 7/3/2012 2:53 PM (GMT -6)   
My life for the past year has been hell ! It all started with stomach pain and diarreah in the middle of the night when i started yasmin... i think, then it went away for some reason. Then i went on the Depo povera shot in march 2012 and that's when i think my life started going down hill. I started having constapation, diarreah, severe stomach pain, naseua all day and night, headaches, leg pain, lower back pain, and i think anxiety and depression. I hate being sick and this is where i think my anxiety kicks in. When i start to feel naseau, i have a panick attack and make myself feel worse. Ive been tested for irratable bowell sydrome, lastose intolerance, gastric bypass, cysts ( have one on left ovarie ) gull stones, and kidney stones and guess what , nothing is wrong ! Im so frustrated and i cant deal with this anymore. i have a boyfriend of almost 2 years and we dont have sex anymore because i feel so sick. My life is hell and i wish i could figure this out. I turned my eating habbits around for a while and ate very very healthy. That didnt help , and so near the ending of my depo provera shot i cut out all grain. this made me feel better, so thinking birthcontrol wasnt making me sick and it was the bread, i got my second needle 2 weeks ago. And once again i feel absolutely terrible !! i still dont eat any kind of grains and my symptoms are back but worse. So maybe i started feeling better during the last couple of weeks on the shot because it was wearing off ? I wish there was something i could do to get it out of my body quicker. Have absolutely anyone had the same symptoms ?
 
Thanks , Halie

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42295
   Posted 7/3/2012 3:13 PM (GMT -6)   
Hi Xoxhalie,

I can't help you about the shot, but it does sound like you shouldn't get another one. How long before this one wears off? Can you use regular birth control pills? I hope so. I stayed on them until I was in my 30's and then I got my tubes done. I went through a lot of hormonal stuff, but got through it.

I really hope that you feel better soon. Do keep eating right, it sounds llike it could be a combination of things. Don't take the cyst on your ovary lightly, you should probably get it removed. But that is between you and your doctor. Just don't let them forget about it.

I hope somebody comes along with advice for you. Do take care. Take good care of yourself...

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

crumbcake
New Member


Date Joined Jun 2012
Total Posts : 9
   Posted 7/3/2012 3:30 PM (GMT -6)   
I too think it sounds like the depo provera shot. I'd avoid it and try something else. Here's what drugs.com list as side effect:
"Acne; dizziness; drowsiness; fever; headache; hot flashes; nausea; nervousness; pain, redness, and swelling at injection site; sleeplessness; weakness" (http://www.drugs.com/sfx/depo-provera-side-effects.html)
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, April 23, 2018 9:32 AM (GMT -6)
There are a total of 2,954,576 posts in 324,134 threads.
View Active Threads


Who's Online
This forum has 162177 registered members. Please welcome our newest member, sksk111213.
367 Guest(s), 14 Registered Member(s) are currently online.  Details
momto2boys, BlakeAlexander, Lendi, Pillin, bleepitybleep, GoBucks, Andrina, Patulsius, Old Mike, Tim Tam, straydog, Runninheid, sksk111213, suchatravesty